Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1970, Volume 15, Issue 4, Pages 727–731 (Mi tvp1938)  

Short Communications

On convergence of branching processes to diffusion processes

V. P. Chistyakov

Moscow

Abstract: Convergence of branching processes with $n$ types of particles to a Feller diffusion process is studied.

Full text: PDF file (285 kB)

English version:
Theory of Probability and its Applications, 1970, 15:4, 707–710

Bibliographic databases:

Received: 08.09.1969

Citation: V. P. Chistyakov, “On convergence of branching processes to diffusion processes”, Teor. Veroyatnost. i Primenen., 15:4 (1970), 727–731; Theory Probab. Appl., 15:4 (1970), 707–710

Citation in format AMSBIB
\Bibitem{Chi70}
\by V.~P.~Chistyakov
\paper On convergence of branching processes to diffusion processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1970
\vol 15
\issue 4
\pages 727--731
\mathnet{http://mi.mathnet.ru/tvp1938}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=288857}
\zmath{https://zbmath.org/?q=an:0203.50104}
\transl
\jour Theory Probab. Appl.
\yr 1970
\vol 15
\issue 4
\pages 707--710
\crossref{https://doi.org/10.1137/1115078}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1938
  • http://mi.mathnet.ru/eng/tvp/v15/i4/p727

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:120
    Full text:71

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021